A 25-year-old female asked:
what's the reason for being dizzy i drink a lot of water so i'm not dehydrated and i get enough sleep so it's not that and i eat my meals what is it?
1 doctor answer
Dr. Eric Weisman answered
35 years experience Neurology
Hyponatremia: Trileptal is notorious for lowering sodium levels. Drinking lots of water may exacerbate the situation (dilute what is likely already a low sodium level) First things first. Check your sodium level, Trileptal level and consider doing a 3 hr glucose tolerance test to make sure you don't have reactive hypoglycemia. If this part of the work up is negative check an EEG and have your ears looked at.
Answered on Jun 22, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a rash that appears on the inside of my elbow that itches and then goes away for few weeks what is it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!